# SDR DALA2021031501438

- Difficulty date: March 13, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 87,458 hours, 23,300 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK MAINTENANCE FOUND DENT ON FUSELAGE FRAME STATION 540 BETWEEN STRINGERS 24L AND 25L IN FORWARD CARGO. REPAIRED PER ER/A 590433-14. (LP 1753627)
